# SDR TRAX200600621

- Difficulty date: August 15, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N632AS
- Make and model: Aerosp ATR72
- Aircraft serial: 338
- Aircraft time: 29,716 hours, 33,429 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Buttstrap
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUTT STRAP, FRAME 27 RT WHEEL WELL CRACKED.   BUTT STRAP FR 27 RH WHEEL WELL REMOVED FOM AS PER SRM 51-25-01. STRAP INSTALLED AS PER SRM 51-25-01. REPAIR DETERMINED NOT TO BE A MAJOR REPAIR IAW SP663 AND FAR 43 APPENDIX A. REPAIR ACCOMPLISHED IAW SRM 51-25-01 (CLOSED)
